Open Access
Translator Disclaimer
2011 Oscillation of Second-Order Nonlinear Delay Dynamic Equations on Time Scales
H. A. Agwa, A. M. M. Khodier, Heba A. Hassan
Int. J. Differ. Equ. 2011(SI2): 1-15 (2011). DOI: 10.1155/2011/863801

Abstract

In this work, we use the generalized Riccati transformation and the inequality technique to establish some new oscillation criteria for the second-order nonlinear delay dynamic equation (p(t)(xΔ(t))γ)Δ+q(t)f(x(τ(t)))=0, on a time scale , where γ is the quotient of odd positive integers and p(t) and q(t) are positive right-dense continuous (rd-continuous) functions on 𝕋. Our results improve and extend some results established by Sun et al. 2009. Also our results unify the oscillation of the second-order nonlinear delay differential equation and the second-order nonlinear delay difference equation. Finally, we give some examples to illustrate our main results.

Citation

Download Citation

H. A. Agwa. A. M. M. Khodier. Heba A. Hassan. "Oscillation of Second-Order Nonlinear Delay Dynamic Equations on Time Scales." Int. J. Differ. Equ. 2011 (SI2) 1 - 15, 2011. https://doi.org/10.1155/2011/863801

Information

Received: 3 May 2011; Accepted: 6 June 2011; Published: 2011
First available in Project Euclid: 26 January 2017

zbMATH: 1239.34107
MathSciNet: MR2824915
Digital Object Identifier: 10.1155/2011/863801

Rights: Copyright © 2011 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2011 • No. SI2 • 2011
Back to Top